Follow
Nguyen Trung Hieu
Nguyen Trung Hieu
Dong Thap University
Verified email at dthu.edu.vn
Title
Cited by
Cited by
Year
Fixed point theorems for g-monotone maps on partially ordered S-metric spaces
NV Dung, NT Hieu, S Radojević
Filomat 28 (9), 1885-1898, 2014
87*2014
A Generalization of Ciric Quasi-Contractions for Maps on S-Metric Spaces
NT Hieu, NTT Ly, NV Dung
Thai Journal of Mathematics 13 (2), 371–382, 2015
692015
Remarks on the fixed point problem of 2-metric spaces
NV Dung, NT Hieu, NTT Ly, VD Thinh
Fixed Point Theory and Applications 2013 (1), 167, 2013
272013
Some fixed point results for generalized rational type contraction mappings in partially ordered b-metric spaces
NT Hieu, NV Dung
Facta Univ. Ser. Math. Inform. 30 (1), 49-66, 2015
242015
Suzuki-type fixed point theorems for two maps in metric-type spaces
NV Dung, NTT Ly, NT Hieu, VD Thinh
J. Nonlinear Anal. Optim. 4 (2), 17-29, 2013
14*2013
Convergence of a new three-step iteration process to common fixed points of three G-nonexpansive mappings in Banach spaces with directed graphs
N Van Dung, N Trung Hieu
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
122020
A new hybrid projection algorithm for equilibrium problems and asymptotically quasi ϕ-nonexpansive mappings in Banach spaces
NV Dung, NT Hieu
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
62018
A generalization of Ciric quasicontractions for maps on S-metric spaces
NV Dung, NT Hieu, NTT Ly
Thai. J. Math, 2013
52013
A fixed point theorem for generalized cyclic contractive mappings in b-metric spaces
BTN Han, NT Hieu
Facta Universitatis, Series: Mathematics and Informatics 31 (2), 399-415, 2016
32016
Hybrid projection algorithm for two finite families of asymptotically quasi ϕ-nonexpansive mappings in reflexive Banach Spaces
NT Hieu, NV Dung
Numerical Functional Analysis and Optimization 39 (1), 67-86, 2018
22018
Convergence of CR-iteration to common fixed points of three g-nonexpansive mappings in Banach spaces with graphs
NT Hieu, PTN Mai
Tạp chí Khoa học 16 (3), 76, 2019
12019
Some fixed point theorems for genaralized α-β-fg-contractions in b-metric spaces and certain applications to the integral equations
NTT Ly, NT Hieu
East West Math 20 (01), 86-106, 2018
12018
Some fixed point theorems for generalized -Geraghty contraction type mappings in b-metric spaces and some applications to the nonlinear integral equation
NT Hieu, LT Chac
Facta Universitatis, Series: Mathematics and Informatics 32 (2), 231-253, 2017
12017
The metric approach to fixed point theorems on metric-like spaces
NV Dung, NT Hieu, VTL Hang
Miskolc Math. Notes 18 (2), 1 - 14, 2017
12017
Some strong convergence results for two asymptotically quasi G--nonexpansive mappings in Banach spaces with directed graphs
NT Hieu, NB Huy
Ricerche di Matematica 73 (2), 841-871, 2024
2024
APPROXIMATING COMMON ELEMENTS OF FIXED POINTS OF BREGMAN TOTALLY QUASI-ASYMPTOTICALLY NONEXPANSIVE MAPPINGS AND SOLUTIONS OF A SYSTEM OF GENERALIZED MIXED EQUILIBRIUM PROBLEMS …
NT Hieu
Facta Universitatis, Series: Mathematics and Informatics, 379-405, 2023
2023
Common Fixed Point Theorems for Weakly -Contractive Mappings in Partially Ordered -Metric Spaces
LT Chac, NT Hieu
Thai Journal of Mathematics 19 (4), 1235-1255, 2021
2021
Convergence of mann iteration process to a fixed point of (α, β)-nonexpansive mappings in Lp spaces
TBT Huynh, TH Nguyen
Dong Thap University Journal of Science 9 (5), 26-32, 2020
2020
Convergence of a three-step iteration process to common fixed points of three asymptotically G-nonexpansive mappings in banach spaces with graphs
NT Hiếu, CPC Tú
Tạp chí Khoa học và Công nghệ-Đại học Đà Nẵng, 110-116, 2020
2020
Strong Convergence Results for Asymptotically -Nonexpansive Mappings in Hilbert Spaces with Graphs
HT Nguyen, CPC Tu
Thai Journal of Mathematics 18 (3), 1015-1040, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20